MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION GLADIATOR? ELITE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939207050470
Medical Device Problem Codes Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 10dec2025.It was reported that a balloon leak occurred.A 5.0 x 40, 75cm gladiator elite balloon catheter was used during a percutaneous transluminal angioplasty (pta) procedure.The balloon was inflated once to a pressure of 12 atm; however, before reaching the target pressure, the balloon began leaking liquid, with the leak occurring at 10 atm.The target vessel exhibited a simple curvature.Upon withdrawal of the device and further pressurization, the balloon was observed to continue leaking liquid.The patients anatomical condition was not provided, but no serious injury or adverse effects were reported.The procedure was completed using another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed a longitudinal tear.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Device analysis: a gladiator device was returned for analysis.A visual examination identified that the balloon was not folded, indicating that the balloon was subjected to positive pressure.A 12mm-long longitudinal tear was found in the balloon material, extending 12mm proximal to the proximal marker band.Additionally, damage was noted at the tip of the device.Both the visual and tactile examinations showed no kinks or damage to the shaft, and both marker bands were intact and present on the device shaft.No other issues were identified during the product analysis.

Brand Name
GLADIATOR? ELITE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23907853
Report Number2124215-2025-93442
Device Sequence Number9964177
Product Code LIT
UDI-Device Identifier08714729809678
UDI-Public(01)08714729809678(17)271106(10)35223401
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939207050470
Device Catalogue NumberH74939207050470
Device Lot Number0035223401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexUnknown
Patient Weight65 KG